# SDR FDEA201211214114

- Difficulty date: November 21, 2012
- Submitted: November 21, 2012
- Operation: Air carrier
- Aircraft: N743FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 630
- Aircraft time: 54,181 hours, 18,471 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A5397426220200
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO BAY FLOOR SUPPORT FROM FR 67 TO 68 DEFORMED IN MIDDLE WITH STRAIGHT EDGE PLACED ACROSS.  R & R FLOOR CENTER LINE FLOOR SUPPORT IAW SRM 51-72-10, PG 1-3.
